Hot Flashes

by Amy
(Bozeman, MT)

I have been off HRT for about four months and started the progesterone lotion 5% about 15 drops per day. I am having extreme Hot Flashes that seem to be getting worse instead of better any suggestions?

Comments for Hot Flashes

Click here to add your own comments

Jul 01, 2009
Hot Flashes
by: IvaNell

I have been on the Progesterone Cream the amount you stated to use and have been useing it for about 2 weeks and I am having hot flashes like crazy. Why am I haveing the hot flashes and I did not have them before starting the cream? When I have the hot flashes I also have a panic attack and it is not fun. So what should I do? Keep on keeping on?

Please help.

Jul 01, 2009
Hi
by: Anonymous

Change it. Is better, because you will lose also the minerals, calcium and so on from your body.

Jul 02, 2009
Re hot flashes
by: Eve

When I started Natural progesterone my symptoms were worse the first 2 weeks, this is normal and will pass. Now I only have hot flashes in really really hot weather and they are less severe.

Jul 02, 2009
Hot Flashes
by: Wray

Hi Amy. You are having oestrogen dominance symptoms. This can occur when first using progesterone, it's a pity you weren't advised to use the progesterone at the same time as the HRT. I always suggest doing this, and reducing the HRT gradually so hot flashes don't occur. You could try increasing the dose of progesterone. I don't know how much 15 drops is giving you, but try to use between 100-200mg/day progesterone. I think you might have to use the 200mg/day initially, as hot flushes sometimes don't respond to low doses.

The amino acid tryptophan can also help with hot flashes. Please have a look at a web page we have here on oestrogen dominance which explains why it's happening.

Take care, Wray

Hot Flashes
by: IvaNell

I have been on the Progesterone Cream the amount you stated to use and have been useing it for about 2 weeks and I am having hot flashes like crazy. Why am I having the hot flashes and I did not have them before starting the cream? When I have the hot flashes I also have a panic attack and it is not fun. So what should I do? Keep on keeping on?

Please help.

Hi IvaNell. Please read our web page on oestrogen dominance, and the advice I've given to Amy above. Take care, Wray

May 11, 2010
On Progesterone for Four months
by: Dana

When I first started using the progesterone cream my hot flashes and anxiety disappeared but I started having periods too close together. I cut the progesterone dose in half and starting having hot flashes again. I increased the dosage to full over two weeks ago but I am still having hot flashes. Any thoughts on why this is happening? I am 53.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.



Search over 6,000 pages on this site...

Do you have a progesterone deficiency?

This free questionnaire will tell you in 10 minutes

Just enter your email address and click the button...

Why do I ask for your email address? Simply so I can stay in touch. Your details will not be revealed to anyone


Do you have a question or concern?

See what's being discussed, ask for help, give your thoughts or experiences, or just browse...

See the FAQ pages...


Natural Progesterone Cream

Discover the facts...


Health care practitioners and therapists

Here's an
Associate Program
that may be a good fit for your practice


Your language

Translate this website into your language


Is this the future of medicine?

Watch this important video